| Model Number |
9031E0722-R |
| Medical Device Problem Code |
Overheating of Device (1437)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
08/12/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
More information has been requested from the customer "there are no visual signs of burning that i can see." there are no signs of smoke damage or melting on the stim device - waiting for update on questions asked.A quote has been sent to the customer for a repair - technical service are to provide an update.Justification for not providing below information and applicable sections: patient information - no patient injury initially reported, device malfunction occurred, natus has reached out to confirm this.Date of event - information not known on the initial report date and has been requested.Relevant tests / laboratory data - this section is not applicable as no patient injury initially reported.Other relevant history, including preexisting medical conditions: this section is not applicable as no patient injury reported initially.Lot # - this section is not applicable as the medical device does not have a lot number.Expiration date - information not available at the time of the report this will be submitted in the follow up report.If implanted or explanted date (mm/dd/yyyy) - this section is not applicable as the medical device is not implantable.Reprocessor name and address - this section is not applicable as the medical device is not a single-use device that was reprocessed or reused on a patient.Concomitant medical products and therapy dates (excluding treatment of event) - this section is not applicable to this type of device.Manufacture date - information not available at the time of the report this will be submitted in the follow up report.If remedial action initiated , check type - this section is not applicable as no remedial action was initiated.If action reported to fda under 21 usc 360i (f), list correction / removal reporting number - this section is not applicable as there was no action reported under 21usc 360i(f).
Event or Problem Description
Device was omitting a very strong burning smell.There was no visual signs of burning, no signs of smoke damage or melting on the stim device.This issue was first noticed while the device was in use with a patient.
Additional Manufacturer Narrative
The product was not returned for evaluation.No further investigation can be completed on the affected device.The risk of this complaint was reviewed under (b)(4).Hazard and harm associated with fire was identified.Hazard id 2.1: a component fault or an overvoltage on the power line.Effects (harm): the equipment causes a fire.The residual risk found was 13.The residual risk was found to be acceptable based of the risk benefit rationale.No remedial action / corrective action.This issue will be continued to be monitored for future occurrences.
Additional Manufacturer Narrative
Update 21st october 2019 - still pending additional information from technical service.